# SDR AUS20030861

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lever
- Condition: Corroded
- Location: Nlg
- Component: Landing Gear
- Component part number: 201138002
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR WOULD NOT RETRACT.  INVESTIGATION FOUND SEVERE CORROSION IN THE FOLLOWING LOWER PLUNGER LEVER ASSEMBLY COMPONENTS: 1. LEVER PN 2011386052. LEVER PN 2011386063. SHAFT PN 200876762
